Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

On the numerical approximation of the Perron-Frobenius and Koopman operator

Title data

Klus, Stefan ; Koltai, Peter ; Schütte, Christof:
On the numerical approximation of the Perron-Frobenius and Koopman operator.
In: Journal of Computational Dynamics. Vol. 3 (2016) Issue 1 . - pp. 51-79.
ISSN 2158-2491
DOI: https://doi.org/10.3934/jcd.2016003

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Dynamical Systems and Data > Chair Dynamical Systems and Data - Univ.-Prof. Dr. Peter Koltai
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Dynamical Systems and Data
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 21 Dec 2022 13:54
Last Modified: 13 Mar 2023 09:13
URI: https://eref.uni-bayreuth.de/id/eprint/73131